MAUDE Adverse Event Report: VYAIRE MEDICAL OY VITAL SIGNS¿ LEG ATTACHMENT PAD; ELECTRODE, ELECTROCARDIOGRAPH

VYAIRE MEDICAL OY VITAL SIGNS¿ LEG ATTACHMENT PAD; ELECTRODE, ELECTROCARDIOGRAPH
Model Number LEG ATTACHMENT PAD FOR COROMETRICS FETAL SCALP ELECTRODE CABLE
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the leg attachment pad for corometrics fetal scalp electrode cable are not clicking with the vital signs¿ fetal spiral electrode cable for corometrics, round connector, 2.4 m.The device is easily detached and could cause a miss read putting the patients at risk.The patients cannot be monitored correctly.At this time, the customer has not provided any information regarding patient harm or injury associated with the reported event.
 
Additional Manufacturer Narrative
Other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.Sample was not returned yet.
 
Additional Manufacturer Narrative
Result of investigation: the device history paperwork was reviewed for all lots, specifically reviewing the foam and snap lots to determine what lots were used and when.There were multiple lots of both the snaps and foam used during production.Actual suspect sample was not returned, but investigation was done using a different lot number with the same complaint returned from the user.Visual inspection reveals some of the snaps were broken.The wire connector was mated with the returned samples.The connector/snap mating found that some of the snaps were difficult to press into the connector.However, no electrodes disconnected from the device.Also, peel testing could not be performed on the foam of the returned samples as the strip label was impacting the adhesion results, skewing them to a much higher result.Therefore, the reported failure could not be duplicated/reproduced, and the root cause could not be determined.Though, the broken snap may contribute to the connector and electrode mating issue.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VITAL SIGNS¿ LEG ATTACHMENT PAD
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2 helsinki ete
la-suomen laani,
helsinki
FI 
Manufacturer (Section G)
GRAPHIC CONTROLS ACQUISITION CORP.
400 exchange st
buffalo NY 14204
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key17052037
Report Number3010838917-2023-00059
Device Sequence Number6984732
Product Code DRX
UDI-Device Identifier10190752188181
UDI-Public(01)10190752188181(10)314665
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLEG ATTACHMENT PAD FOR COROMETRICS FETAL SCALP ELECTRODE CABLE
Device Catalogue Number2464AAO-20
Device Lot Number314665
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown